MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely decreased alinity c co2 generated from alinity c processing module and provided the following data for a 34-year-old male patient on (b)(6) 2026: customer bicarb/co2 reference interval - 22 to 32 mmol/l.Sample (b)(6) alinity bicarbonate =12 mmol/l (b)(6), 13 mmol/l (b)(6) & 13 mmol/l (b)(6) , radiometer abl 800= 25.4mmol/l, lipaemic index=2.94, triglyceride= 31.64mmol/l.For sample (b)(6) (same patient different sample) alinity bicarbonate= 13mmol/l (b)(6), abl 800= 26.6 mmol/l, lipaemic index=3.40.Patient information: icu admitting diagnosis of pyrexia of unknown origin the customer reported that they amended the co2 results and it was reported that there was no known adverse impact to the patient.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely decreased alinity c co2 generated from alinity c processing module and provided the following data for a 34-year-old male patient on (b)(6) 2026: customer bicarb/co2 reference interval - 22 to 32 mmol/l.Sample (b)(6) alinity bicarbonate =12 mmol/l (b)(6), 13 mmol/l (b)(6) & 13 mmol/l (b)(6).Radiometer abl 800= 25.4mmol/l lipaemic index=2.94 triglyceride= 31.64mmol/l.For sample (b)(6) (same patient different sample) alinity bicarbonate= 13mmol/l (b)(6) abl 800= 26.6 mmol/l lipaemic index=3.40.Patient information: icu admitting diagnosis of pyrexia of unknown origin the customer reported that they amended the co2 results and it was reported that there was no known adverse impact to the patient.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Additional information in d10 - concomitant product data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending for the alinity c carbon dioxide reagent did not identify any trends related to the complaint issue.Additionally, no trends were identified for the complaint list and complaint lot number.Device history record review did not identify any non-conformances, potential non-conformances or deviations associated with the complaint lot number.The overall performance of the alinity c carbon dioxide assay in the field was reviewed using data gathered from customers worldwide.The patient median result for lot 68444uq06 is within the established control limits, no unusual reagent lot performance was identified for the lot, indicating that the lot is performing acceptably in the field.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c carbon dioxide reagent lot 68444uq06 was identified.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24269601
Report Number3002809144-2026-00024
Device Sequence Number10021227
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260731(10)68444UQ06
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number07P72-20
Device Lot Number68444UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age34 YR
Patient SexMale